Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 3, Pages 579-587
http://dx.doi.org/10.1155/S0161171285000631

Weak gardens of Eden for 1-dimensional tessellation automata

Mathematics Department, University of Central Florida, Orlando, Florida, USA

Received 16 July 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael D. Taylor, “Weak gardens of Eden for 1-dimensional tessellation automata,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 579-587, 1985. doi:10.1155/S0161171285000631